# SDR ORJA9971

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 603045
- Condition: Discharged
- Location: Rows 17-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - ON DESCENT, EMERGENCY EXIT ROW LIGHTS CAME ON SECTION OF ROWS 17-20.  REPLACED EMERGENCY BATTERY PACK LEFT AFT POSITIVE, OPS CHECK GOOD.  (M)
